Alert archive / Colorado / River Flood Warnings in 2015

River Flood Warning 15, NWS Pueblo, CO

May 20, 2015Pueblo County, Colorado

NWS Pueblo, CO issued this river flood warning at May 20, 2015, 7:29 PM MDT for Pueblo County, Colorado. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
May 20, 2015, 7:29 PM MDT (01:29 UTC)
Expired
May 21, 2015, 6:30 PM MDT
In force
23 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
Minor

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 30 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River near Nepesta (NPTC2).

Action stage
15.5 ft
Minor stage
16.5 ft
Moderate stage
17.5 ft
Major stage
18.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07117000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

108 
WGUS45 KPUB 210129
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
729 PM MDT WED MAY 20 2015

...The National Weather Service in Pueblo has issued a Flood Warning 
for the following rivers in Colorado...

  Arkansas River Near Nepesta affecting Pueblo County.

  Arkansas River Near Fowler affecting Crowley and Otero Counties.

  Arkansas River At La Junta affecting Otero County.

.High water levels and strong river flows continue along the Arkansas River. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-210159-
/O.CAN.KPUB.FL.W.0011.000000T0000Z-150521T0819Z/
/ADLC2.3.ER.150519T2037Z.150520T1000Z.150520T2009Z.UU/
729 PM MDT WED MAY 20 2015

* At  7:15 PM Wednesday the stage was 6.2 feet.
* Flood stage is 7.0 feet.
* No flooding is currently forecast.
* Impact...At 6.0 feet...Minor overbank flow into low spots along the 
  river occurs near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC101-211329-
/O.NEW.KPUB.FL.W.0015.150521T0129Z-150522T0030Z/
/NPTC2.1.ER.150521T0125Z.150521T0600Z.150521T1230Z.UU/
729 PM MDT WED MAY 20 2015

The National Weather Service in Pueblo has issued a 

* Flood Warning for 
  The Arkansas River Near Nepesta.
* until Thursday evening.
* At  7:15 PM Wednesday the stage was 16.5 feet.
* Flood stage is 16.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this evening and 
  continue to rise to near 17.0 feet by after midnight tonight.the 
  river will fall below flood stage by midmorning tomorrow.
* Impact...At 16.5 feet...Minor flooding of agricultural lands near 
  Nepesta occurs.

&&

LAT...LON 3827 10424 3821 10411 3816 10394 3809 10394
      3814 10411 3820 10424       

$$

COC025-089-211329-
/O.EXT.KPUB.FL.W.0014.150521T0824Z-150522T0720Z/
/CDMC2.1.ER.150521T0824Z.150521T1200Z.150521T1920Z.UU/
729 PM MDT WED MAY 20 2015

The Flood Warning continues for 
 The Arkansas River Near Fowler.
* from late tonight to late Thursday night.
* At  7:15 PM Wednesday the stage was 7.4 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tonight and 
  continue to rise to near 8.3 feet by midmorning tomorrow.the river 
  will fall below flood stage by early tomorrow afternoon.
* Impact...At 8.0 feet...Minor agricultural flooding occurs northeast 
  of Rocky Ford and elsewhere.

&&

LAT...LON 3816 10393 3816 10387 3815 10381 3808 10381
      3809 10387 3809 10393       

$$

COC089-211329-
/O.EXT.KPUB.FL.W.0013.000000T0000Z-150522T1851Z/
/LXHC2.1.ER.150520T1637Z.150521T1200Z.150522T0651Z.UU/
729 PM MDT WED MAY 20 2015

The Flood Warning continues for 
 The Arkansas River At La Junta.
* At  7:15 PM Wednesday the stage was 11.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.5 feet by 
  midmorning tomorrow. The river will fall below flood stage after 
  midnight Friday morning.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
  Junta.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$
1 follow-up statement
778 
WGUS85 KPUB 211336
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
736 AM MDT THU MAY 21 2015

...The Flood Warning is cancelled for the following rivers in 
Colorado...

  Arkansas River Near Nepesta affecting Pueblo County.

  Arkansas River Near Fowler affecting Crowley and Otero Counties.

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At La Junta affecting Otero County.

...The Flood Warning continues for the following rivers in 
Colorado...

  Purgatoire River Near Las Animas affecting Bent County.

.Recent heavy rain across southeast Colorado will keep area rivers
running high.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-211406-
/O.CAN.KPUB.FL.W.0015.000000T0000Z-150522T0030Z/
/NPTC2.1.ER.150521T0300Z.150521T0415Z.150521T0636Z.UU/
736 AM MDT THU MAY 21 2015

The Flood Warning is cancelled for
  The Arkansas River Near Nepesta.
* At  7:15 AM Thursday the stage was 16.0 feet.
* Flood stage is 16.5 feet.
* Fell below flood stage at 12:36 AM Thursday.
* Forecast...The river will continue to fall to 14.8 feet by 
  midmorning tomorrow.
* Impact...At 14.5 feet...The river is bankfull. Low lying wetland 
  areas along the channel begin to flood.

&&

LAT...LON 3827 10424 3821 10411 3816 10394 3809 10394
      3814 10411 3820 10424       

$$

COC025-089-211406-
/O.CAN.KPUB.FL.W.0014.000000T0000Z-150522T0720Z/
/CDMC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
736 AM MDT THU MAY 21 2015

The Flood Warning is cancelled for
  The Arkansas River Near Fowler.
* At  7:15 AM Thursday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Forecast...The river crested below flood stage at 7.9 feet. The 
  river will fall to 5.4 feet by .
* Impact...At 7.0 feet...Minor overbank flow occurs into low spots 
  along the river channel.

&&

LAT...LON 3816 10393 3816 10387 3815 10381 3808 10381
      3809 10387 3809 10393       

$$

COC089-220136-
/O.EXT.KPUB.FL.W.0013.000000T0000Z-150523T0300Z/
/LXHC2.1.ER.150520T1637Z.150521T1800Z.150522T1500Z.UU/
736 AM MDT THU MAY 21 2015

The Flood Warning continues for
  The Arkansas River At La Junta.
* until Friday evening...Or until the warning is cancelled.
* At  7:15 AM Thursday the stage was 12.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.5 feet by 
  early this afternoon. The river will fall below flood stage late 
  tomorrow morning.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
  Junta.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$

COC011-220136-
/O.CON.KPUB.FL.W.0016.150522T0600Z-150522T1800Z/
/LAPC2.1.ER.150522T0600Z.150522T0600Z.150522T0600Z.UU/
736 AM MDT THU MAY 21 2015

The Flood Warning continues for
  The Purgatoire River Near Las Animas.
* from late tonight to Friday afternoon...Or until the warning is 
  cancelled.
* At  7:15 AM Thursday the stage was 8.5 feet.
* Flood stage is 9.0 feet.
* Forecast...The river is expected to rise to near flood stage after 
  midnight tonight.
* Impact...At 9.0 feet...Minor agricultural flooding occurs into low 
  lying areas along the river.

&&

LAT...LON 3803 10327 3807 10323 3810 10319 3805 10313
      3801 10317 3798 10321       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at May 20, 3:28 PM MDT, 4 hours 1 minute earlier.

Area forecast discussion, May 20, 3:28 PM MDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
328 PM MDT WED MAY 20 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 328 PM MDT WED MAY 20 2015

CURRENT WATER VAPOR IMAGERY AND UPPER AIR ANALYSIS INDICATING A
UPPER RIDGING BUILDING ACROSS THE STATE WITH A BROAD UPPER TROUGH
DIGGING ACROSS THE WEST COAST. WATER VAPOR IMAGERY ALSO INDICATING
AN EMBEDDED SHORT WAVE LIFTING OUT ACROSS THE SOUTHERN GREAT BASIN
WITH ANOTHER ONE ROUNDING THE BASE OF THE TROUGH ACROSS THE SOUTHERN
CALIF COAST ATTM. WARMING ALOFT AND MOIST LOW LEVEL UPSLOPE KEEPING
LOW CLOUDS TRAPPED AND COOL TEMPERATURES IN THE 40S AND 50S ACROSS
THE EASTERN PLAINS AT THIS TIME. REGIONAL SATELLITE AND RADAR DATA
INDICATING INSOLATION ACROSS THE HIGHER TERRAIN TERRAIN WEST OF THE
FRONT RANGE IS HELPING TO DEVELOP ISOLATED SHOWERS AND A FEW
EMBEDDED THUNDERSTORMS THROUGH THE EARLY AFTERNOON...WITH THE BEST
COVERAGE ACROSS THE NORTHERN AND CENTRAL MTS.

TONIGHT...TRANSITORY UPPER RIDGE CONTINUES TO BUILD ACROSS THE STATE
WITH THE PASSING GREAT BASIN EMBEDDED WAVE HELPING TO DEVELOP
CONVECTION THROUGH THE LATE EVENING HOURS...MAINLY OVER THE HIGHER
TERRAIN. LATEST NAM...GFS AND EC ARE BULLISH WITH BRINGING SHOWERS
ACROSS THE STABLE I-25 CORRIDOR...AND HAVE STAYED CLOSER TO THE HRRR
AND RAP WHICH KEEPS BEST CHANCES OF GENERALLY LIGHT RAIN ACROSS EL
PASO COUNTY. MODEL SOUNDINGS INDICATING CLOUDS TO LOWER ACROSS THE
PLAINS AGAIN OVERNIGHT...WITH FOG AND PATCHY DRIZZLE POSSIBLE ALONG
AND WEST OF THE I-25 CORRIDOR.

THURSDAY...SOUTHERLY FLOW ALOFT INCREASES THROUGH THE DAY AS THE
WEST COAST SYSTEM SLOWLY MOVES EAST. LATEST MODELS ARE A TAD SLOWLY
WITH THE SOUTHERN CALIF SHORT WAVE LIFTING OUT ACROSS THE DESERT
SOUTHWEST AND INTO THE ROCKIES...WHICH MAY DELAY THE
ONSET...COVERAGE AND INTENSITY OF SHOWERS AND THUNDERSTORMS ACROSS
THE AREA. AT ANY RATE...WILL SEE SHOWERS AND STORMS DEVELOPING
ACROSS THE HIGHER TERRAIN THROUGH THE AFTERNOON WITH STORMS MOVING
ACROSS THE ADJACENT PLAINS THROUGH THE LATE AFTERNOON AND EARLY
EVENING. SLOWER MOVEMENT OF THE SYSTEM LOOKS TO HINDER MIXING ACROSS
THE EASTERN PLAINS...WITH LOW CLOUDS SLOWLY LIFTING THROUGH THE LATE
MORNING AND AFTERNOON.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 328 PM MDT WED MAY 20 2015

THURSDAY NIGHT AND FRIDAY...AN UPPER LEVEL STORM SYSTEM ACROSS THE
SOUTHWEST US IS FORECAST TO EJECT A RATHER STRONG SHORTWAVE TROUGH
INTO COLORADO. SURFACE FLOW FROM THE SOUTHEAST WITH BRING IN A DEEP
LAYER OF MOISTURE...WHICH WILL BE LIFTED BY THE TERRAIN AND
SHORTWAVE DYNAMICS TO PRODUCE ANOTHER EPISODE OF WIDESPREAD
MODERATE...AND LOCALLY HEAVY RAINFALL TO THE EASTERN MOUNTAINS AND
PLAINS. THE SHOWERS AND STORMS ARE DEPICTED BY THE GFS AND NAM TO
MAINLY OCCUR DURING THE FIRST HALF OF THURSDAY NIGHT...AND QUICKLY
SPREAD NORTH AND EAST DURING THE OVERNIGHT. A FEW LIGHTNING STRIKES
ARE POSSIBLE ACROSS THE CWA WITH ELEVATED INSTABILITY...HOWEVER
SEVERE WEATHER IS UNLIKELY THROUGH THURSDAY NIGHT. GFS IS MORE HEAVY
HANDED WITH PRECIPITATION ACROSS THE I-25 AND EASTERN MOUNTAINS THAN
THE NAM ON THE LATEST RUNS. MORE THAN AN INCH OF RAIN IS POSSIBLE
OVER THE EASTERN HALF OF THE CWA...WITH LOCALLY HIGHER AMOUNTS. WITH
SATURATED GROUND...THE POTENTIAL FOR FLASH FLOODING AND FLOODING IS
THERE. RIVERS AND LARGE CREEKS MAY ALSO EXPERIENCE MORE EROSION
ISSUES. SNOW LEVELS WILL REMAIN HIGH...WITH SEVERAL INCHES OF SNOW
POSSIBLE THROUGH FRIDAY MORNING ABOVE 10 KFT.

IN THE WAKE OF THE SHORTWAVE...SINKING MOTION AND DRYING WILL OCCUR.
MODELS ARE HINTING AT A DRY LINE ACROSS THE FAR EASTERN
PLAINS...WHICH COULD SPARK STRONG TO SEVERE STORMS NEAR THE KANSAS
BORDER. CAPES OVER 1000 J/KG AND 0-6 KM BULK SHEARS ABOVE 50 KNOTS
COULD CAUSE SOME STORM ROTATION. ELSEWHERE ON FRIDAY...ISOLATED
SHOWERS AND STORMS WILL OCCUR ACROSS THE MOUNTAINS FRIDAY AFTERNOON
AND DISSIPATE FRIDAY EVENING.

SATURDAY...THE MAIN UPPER SYSTEM WILL MIGRATE THROUGH THE GREAT
BASIN...WITH SOUTH-SOUTHWEST FLOW ACROSS THE CWA. ISOLATED TO
SCATTERED SHOWERS AND STORMS MAY DEVELOP ACROSS THE MOUNTAINS AND
HIGH VALLEYS...AND THE DRY LINE IS FORECAST TO BE ACROSS THE EASTERN
COUNTIES AGAIN...WITH A RISK OF STRONG TO MARGINALLY SEVERE STORMS
DURING THE AFTERNOON AND EVENING.

SUNDAY AND MONDAY...THE NEXT SYSTEM WILL MOVE ACROSS THE ROCKIES
SUNDAY INTO MONDAY. A WEAK COLD FRONT WILL PUSH THROUGH THE PLAINS
SUNDAY MORNING BRINGING MOISTURE INTO THE REGION. AN UPPER
DISTURBANCE WILL BRING SOME SHOWERS AND STORM TO THE AREA...LASTING
INTO MONDAY AFTERNOON.

TUESDAY AND WEDNESDAY...A MODEST RIDGE MAY BUILD INTO THE
AREA...PROVIDING SOME SUNSHINE...AND ONLY THE POSSIBILITY OF
AFTERNOON AND EVENING ISOLATED SHOWERS AND STORMS. -TLM-

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 328 PM MDT WED MAY 20 2015

MVFR CONDITIONS EXPECTED TO PERSIST AT COS AND PUB WITH MOIST LOW
LEVEL UPSLOPE KEEPING CLOUDS IN PLACE. COULD SEE -SHRA AND ISOLD
-TRSA OVER THE HIGHER TERRAIN WEST OF THE TERMINALS...THOUGH DOES
NOT LOOK TO AFFECT THE TERMINALS ATTM. EXPECTING IFR AND LOCAL LIFR
CONDITIONS TO REDEVELOP OVERNIGHT...WITH BR/FG AND DZ
POSSIBLE...ESPECIALLY AT COS. MVFR CONDITIONS EXPECTED AFT 16Z WITH
POSSIBLE SHOWERS AND STORMS DEVELOPING ACROSS THE HIGHER TERRAIN AFT
20Z.

VFR CONDITIONS EXPECTED AT ALS OVER THE NEXT 24 HOURS WITH
INCREASING COVERAGE OF SHOWERS AND STORMS ACROSS THE AREA AFT 18Z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MW
LONG TERM...TM
AVIATION...MW
Hazardous weather outlook, May 20, 11:50 AM MDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1150 AM MDT WED MAY 20 2015

COZ058>089-093>099-211800-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1150 AM MDT WED MAY 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS WITH A FEW ISOLATED THUNDERSTORMS WILL BE POSSIBLE
THIS AFTERNOON AND EARLY EVENING...MAINLY OVER THE HIGHER TERRAIN.
THE MAIN THREATS FROM STORMS TODAY WILL BE CLOUD TO GROUND LIGHTNING
AND GUSTY WINDS UP TO 35 MPH. SMALL HAIL PEA SIZED HAIL MAY ALSO
ACCOMPANY THE STRONGEST STORMS.

RIVERS...STREAMS AND CREEKS ACROSS THE AREA CONTINUE TO RUN FAST AND
HIGH...DUE TO ABUNDANT RAIN OVER THE PAST FEW WEEKS. RIVER FLOOD
WARNINGS CONTINUE FOR ARKANSAS RIVER NEAR AVONDALE...FOLWER...NEPESTA
AND LA JUNTA. EXTREME CAUTION SHOULD BE USED NEAR THE WATER BANKS...AS
THE FAST FLOWS AND SATURATED SOILS MAY BANK EROSION. IF YOU ENCOUNTER
WATER ON ROADWAYS...DO NOT DRIVE INTO THE WATER...TURN AROUND DON'T
DROWN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SHOWER AND THUNDERSTORM ACTIVITY IS FORECAST TO DEVELOP OVER THE
MOUNTAIN AREAS THURSDAY MORNING AND SPREAD EASTWARD THURSDAY
AFTERNOON AND OVERNIGHT. MODERATE TO HEAVY RAINFALL IS
EXPECTED...ESPECIALLY OVER THE EASTERN PLAINS THURSDAY NIGHT WITH
UP TO ONE INCH OF RAINFALL FORECAST. THIS RAIN WILL FALL ON
ALREADY SATURATED GROUND AND RUN OFF INTO RIVERS AND STREAMS THAT
ARE RUNNING HIGH. THIS WILL LIKELY LEAD TO FLASH FLOODING AND
PRODUCE STREAM AND RIVER FLOODING. THIS WILL NEED TO BE MONITORED
CLOSELY. IN ADDITION...SEVERAL INCHES OF SNOW ARE FORECAST TO FALL
ABOVE 10000 FEET WITH THIS STORM. EXPECT MOST ACTIVITY TO DECREASE
BY FRIDAY MORNING.

A DRYLINE IS FORECAST TO DEVELOP OVER THE FAR EASTERN PLAINS
FRIDAY AFTERNOON. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE ALONG
THE DRYLINE WITH HAIL TO ONE INCH IN DIAMETER AND STRONG OUTFLOW
WIND GUSTS ARE POSSIBLE. ELSEWHERE...SHOWERS AND THUNDERSTORMS ARE
FORECAST TO DEVELOP OVER THE MOUNTAINS FRIDAY AFTERNOON AND
EVENING.

ANOTHER ROUND OF MORE WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY
IS EXPECTED SUNDAY INTO MONDAY. ADDITIONAL MODERATE TO HEAVY
RAINFALL WITH THESE STORMS WILL LIKELY LEAD TO FURTHER FLASH
FLOODING ISSUES AND RIVER FLOODING. HIGH MOUNTAIN SNOW IS ALSO
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL POSSIBLE
OVER AND NEAR THE HIGHER TERRAIN THIS AFTERNOON AND EARLY EVENING.

23/23

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 11:04 PM MDTRiver Flood WarningPUBBent40 hr
May 21, 4:12 AM MDTWinter Weather AdvisoryPUBChaffee, El Paso, Lake, Saguache, Teller26 hr
May 21, 8:11 AM MDTRiver Flood WarningPUBCrowley, Otero16 hr
May 21, 10:22 AM MDTRiver Flood WarningPUBPueblo4 days

Nearby

River Flood Warnings in Colorado, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.